Doctor insights on:
Tradjenta Vs Januvia
Was taking tradjenta (linagliptin) for blood sugar. Doc switched me to Januvia. Causedstomach pain. Doc back to tradjenta (linagliptin).had brown watery discharge after bowel flush?
Your symptoms of abdominal pain nor brown discharge probably not secondary the medicine, It may be a coincidence of things happening at the same time.
You tolerated the tradjenta (linagliptin) initially. Have it checked out for ongoing Gastritis, ulcer etc which might be causing your symptoms. ...Read more
Best in am: Before breakfast as its greatest benefit is reducing sugars after eating ...Read more
Morning: So you don't forget it and it works during the portion of the day when you take in your food. ...Read more
Meds for control of diabetes very infrequently "cause" weight gain. The weight gain is more related to diet and exercise.
Are your blood sugars staying in the normal range?
How often are you checking?
There are many more questions to ask you but it would be best if you set up an appointment with a diabetes educator. ...Read more
Many drugs: Januvia (sitagliptin) is a DPP4 inhibitor. Other DPP4 inhibitors are alogliptin, saxagliptin, linagliptin. None of these increase weight (on average. Everyone is different). You may be thinking about the injectable incretin agonists, Exenatide (Byetta) and liraglutide (Victoza). These drugs often result in some weight loss. ...Read more
Few;low blood sugar: The most common side effects of Januvia are low blood sugar and headache. If you experience any of these side effects or any signs of being allergic to the medication (itching/rash), and they become too bothersome to manage, feel free to speak to your doctor about it, but this drug is usually very well tolerated by patients. ...Read more
No conversion: Hi. There is no standard conversion factor between Victoza (liraglutide) and Januvia. Victoza (liraglutide) is much more efficacious and also causes weight loss, which Januvia does not. Victoza (liraglutide) can cause nausea and general GI problems, whereas Januvia causes no GI problems. Eat healthily and exercise regularly. Control your diabetes well. Good luck! ...Read more
Low: Diabetic in general are at higher risk of developing pancreatitis compared to the general population. No studies so far had conclusively found januvia (sitagliptin) to cause pancreatitis. In clinical practice, we ask our patients to tell us right away if they experience mid epigastric pain while on the drug. We will evaluate then. ...Read more
I took two 100 milligram tablets of januvia (sitagliptin) in less than 4 hours apart. My sugar was 385, should I be worried?
Consider going to: An urgent care for Insulin shot. If u have severe symptoms like nausea, vomiting, dizziness, abdominal pain, go see a dr right away. Take care and god bless u! http://inhealth. Cnn. Com/getting-diabetes-under-control/12-signs-of-uncontrolled-diabetes/ http://www. Thirdage. Com/diabetes/best-10-herbs-and-supplements-diabetes. ...Read more
I know Januvia (sitagliptin) max dose is 100mg daily. Are there cases where it can be taken in doses over 100mg? Its the only diabetic med that doesn't cause SE'S
Not effective: Increasing above max dose may not show much benefit but may increase side effects profile of the drug. ...Read more
NO: You can take it. Need to have your kidney functions, hga1c and microalbuminuria checked periodically. ...Read more
Very safe: Januvia (sitagliptin) has very few side effects. Unlike some other diabetes drugs (glipizide, Insulin etc) it does not cause hypoglycemia attacks, nor increase appetite and weight. There have been rare reports of pancreatitis but these have not been confirmed in clinical trials, and may be simply due to the fact that patients with diabetes are more likely to get pancreatitis irrespective of treatment. ...Read more
Is it real that januvia (sitagliptin) 100mg made pancreas cells produce more insulin (made beta cells more active)?
Incretin: Januvia (sitagliptin) is an incretin which inhibits the breakdown of an enzyme called dpp-4. Dpp-4 breaks down glp-1. Glp-1 stimulates Insulin and inhibits glucagon (which raises glucose). Inhibition of glp-1 breakdown means it can stimulate more Insulin and inhibit more glucagon. ...Read more
My glucose at 12pm said 147 had a pizza for lunch, then took a 100 mg januvia, 5pm I was at 59, quit victoza (liraglutide) 5:30am last dose friday. Normal? Or not
I currently take januvia (sitagliptin) for type 2 diabetes. Could this be inhibiting my attempt to lose weight?
Is a side effect to januvia, (sitagliptin) one that messes with your allergies or sinus, if so does it last forever or not?
Rhino sinusitis: I assume by saying allergies, you mean nasal congestion, runny / itchy nose and sneezing. I think your assumption of januvia (sitagliptin) causing allergies or sinus symptoms is not correct. Medication allergies present differently like skin rashes, throat closing... And it goes away after you stop taking the medication. You may need to see a doctor for diagnosis & treatment of probably allergic rhino sinusitis. ...Read more
My husband is diabetic and take metformin and januvia (sitagliptin) but he's sugar is always over 200 and up what is wrong?
How long does it take januvia (sitagliptin) to start working? And can it lessen the effect of steroid injections for back pain?
How common is lactic acidosis with metformin use? What should I look for in terms of symptoms? I take 1500mg metformin and 100mg Januvia
I was recently switched from januvia (sitagliptin) to lantis insulin and almost immediately developed extremely hig blood pressure attacks as high as 257?
I was recently switched from januvia (sitagliptin) to lantis insulin and almost immediately developed extremely hig blood pressure attacks as high as 257. Normal?
Blood pressure?: Do you mean blood pressure of 257 or blood sugar of 257? Lantus (insulin glargine) should not cause elevation in blood pressure unless you took it right after the injection which in that case is due to anticipation of the shot (but that's still very high- check your BP cuff). If blood sugar, I wouldn't focus on one number but rather the trend through the day with lantus (insulin glargine). ...Read more
Doctor stopped victoza (liraglutide) and now started januvia, is there any site effects I should worry about, also is victoza (liraglutide) and januvia kinda the same.
Not the same: Victoza (liraglutide) is a glp-1 analog, januvia is a dpp-iv inhibitor. Both cause a rise in a hormone called glp-1 that improves diabetes control, but they do it by two different mechanisms. Both have few side effects, though there is concern that they may increase the risk of having pancreatitis. Victoza (liraglutide) causes weight loss, januvia does not. ...Read more
No: Stuffy nose is most common side effect. ...Read more